Spectral flow, crossing forms and homoclinics of Hamiltonian systems

Waterstraat, Nils (2015) Spectral flow, crossing forms and homoclinics of Hamiltonian systems. Proceedings of the London Mathematical Society, 3 (111). pp. 275-304. ISSN 0024-6115. (doi:10.1112/plms/pdv028)

PDF - Author's Accepted Manuscript
Download (444kB) Preview
[img]
Preview
Official URL
http://www.dx.doi.org/10.1112/plms/pdv028

Abstract

We prove a spectral flow formula for one-parameter families of Hamiltonian systems under homoclinic boundary conditions, which relates the spectral flow to the relative Maslov index of a pair of curves of Lagrangians induced by the stable and unstable subspaces, respectively. Finally, we deduce sufficient conditions for bifurcation of homoclinic trajectories of one-parameter families of nonautonomous amiltonian vector fields.

Item Type: Article
DOI/Identification number: 10.1112/plms/pdv028
Additional information: Imported from arXiv
Subjects: Q Science > QA Mathematics (inc Computing science) > QA372 Ordinary differential equations
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Nils Waterstraat
Date Deposited: 03 Nov 2015 12:32 UTC
Last Modified: 29 May 2019 16:15 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/51393 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year